Talk

Advanced search

HELP. Inc Sertraline, 5days later awful.

(4 Posts)
Rachie1986 Sat 08-Nov-14 18:00:21

Hi

Have pnd, have been on sertraline since May. it has helped a bit but have had a couple of increases and on Monday upped to 150mg.

Had a really positive week and felt pretty happy. Today been the complete opposite, feel really down and dark. Got a bad headache and feel dizzy. Worse still, all the bad feelings about looking after my daughter on my own when dh back at work tomorrow returned, feel like I can't cope and can't function and dont want to live. can't stop crying.

BastardGoDarkly Sat 08-Nov-14 21:41:03

Oh love, you need to go back to the doctor, they will get you sorted, eventually!

Sorry, I've no experience, but wanted to bump for you, and give your hand a squeeze flowers

Rachie1986 Sun 09-Nov-14 17:58:50

thank you x

Allisgood1 Sun 09-Nov-14 18:03:38

hmm

Go back to dr. I'm afraid I had similar problems in sertraline and had to switch to a new drug.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now